1 doctor weighed in:

Taking fludrocortisone for a year (POTS) and synthroid (thyroxine) for 4 (Hashimoto) could any of these medicines could cause muscle pain n twitching side effect?

1 doctor weighed in
Dr. Corey Clay
Internal Medicine - Allergy & Immunology

In brief: Perhaps

Possibly more common would be secondary electrolyte changes due to the mechanism of fluid retention involved with the fludrocortisone.
Have these been checked recently. Also, with POTS, a mast cell activation syndrome could be considered.

In brief: Perhaps

Possibly more common would be secondary electrolyte changes due to the mechanism of fluid retention involved with the fludrocortisone.
Have these been checked recently. Also, with POTS, a mast cell activation syndrome could be considered.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available